# SDR P5CA2019071200148

- Difficulty date: July 9, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 15,883 hours, 3,798 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"AFT CARGO DET-2 INOP ( LOWER CARGO COMPARTMENT FIRE DETECTION SYSTEMS / (FWD AND AFT), DETECTORS, -200/-300 )"( ITEM DEFERRED PER MEL 26-16-01-01-01, CAT 'C', DUE 20-JUL-19. MDDR #114492. MCC NOTIFIED AND PLACARD INSTALLED.    LP 954646 - NO STATUS MSG, THEN AFTER CARGO FIRE DETECTION SYSTEM PASSED AS PER AMM 26-16-00. MDDR 114492 CLOSED, PLACARD REMOVED, AND MCC NOTIFIED. )
